JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STABILITY OF A FUNCTIONAL EQUATION DERIVING FROM QUARTIC AND ADDITIVE FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STABILITY OF A FUNCTIONAL EQUATION DERIVING FROM QUARTIC AND ADDITIVE FUNCTIONS
Gordji, Madjid Eshaghi;
  PDF(new window)
 Abstract
In this paper, we obtain the general solution and the generalized Hyers-Ulam Rassias stability of the functional equation f(2x + y) + f(2x - y)
 Keywords
Hyers-Ulam-Rassias stability;
 Language
English
 Cited by
1.
APPROXIMATELY QUINTIC AND SEXTIC MAPPINGS ON THE PROBABILISTIC NORMED SPACES,;;;

대한수학회보, 2012. vol.49. 2, pp.339-352 crossref(new window)
2.
A Fixed Point Approach to Stability of Quintic Functional Equations in Modular Spaces,;;;;

Kyungpook mathematical journal, 2015. vol.55. 2, pp.313-326 crossref(new window)
3.
A GENERALIZED ADDITIVE-QUARTIC FUNCTIONAL EQUATION AND ITS STABILITY,;;

대한수학회보, 2015. vol.52. 6, pp.1759-1776 crossref(new window)
1.
General Cubic-Quartic Functional Equation, Abstract and Applied Analysis, 2011, 2011, 1  crossref(new windwow)
2.
FIXED POINTS AND APPROXIMATELY C*-TERNARY QUADRATIC HIGHER DERIVATIONS, International Journal of Geometric Methods in Modern Physics, 2013, 10, 10, 1320017  crossref(new windwow)
3.
Fuzzy Stability of Generalized Mixed Type Cubic, Quadratic, and Additive Functional Equation, Journal of Inequalities and Applications, 2011, 2011, 1, 95  crossref(new windwow)
4.
Nearly Radical Quadratic Functional Equations inp-2-Normed Spaces, Abstract and Applied Analysis, 2012, 2012, 1  crossref(new windwow)
5.
APPROXIMATELY QUINTIC AND SEXTIC MAPPINGS ON THE PROBABILISTIC NORMED SPACES, Bulletin of the Korean Mathematical Society, 2012, 49, 2, 339  crossref(new windwow)
6.
Solution and Hyers-Ulam-Rassias Stability of Generalized Mixed Type Additive-Quadratic Functional Equations in Fuzzy Banach Spaces, Abstract and Applied Analysis, 2012, 2012, 1  crossref(new windwow)
7.
Approximate mixed type additive and quartic functional equation, Boletim da Sociedade Paranaense de Matemática, 2017, 35, 1, 43  crossref(new windwow)
8.
A Fixed Point Approach to Stability of Quintic Functional Equations in Modular Spaces, Kyungpook mathematical journal, 2015, 55, 2, 313  crossref(new windwow)
9.
Solution and stability of generalized mixed type additive and quadratic functional equation in non-Archimedean spaces, ANNALI DELL'UNIVERSITA' DI FERRARA, 2012, 58, 1, 49  crossref(new windwow)
10.
On the stability of a mixed type quadratic-additive functional equation, Advances in Difference Equations, 2013, 2013, 1, 198  crossref(new windwow)
11.
Approximately Quintic and Sextic Mappings Formr-Divisible Groups into Ŝerstnev Probabilistic Banach Spaces: Fixed Point Method, Discrete Dynamics in Nature and Society, 2011, 2011, 1  crossref(new windwow)
12.
Non-Archimedean Hyers-Ulam-Rassias stability of m-variable functional equation, Advances in Difference Equations, 2012, 2012, 1, 111  crossref(new windwow)
13.
A GENERALIZED ADDITIVE-QUARTIC FUNCTIONAL EQUATION AND ITS STABILITY, Bulletin of the Korean Mathematical Society, 2015, 52, 6, 1759  crossref(new windwow)
14.
A Functional equation related to inner product spaces in non-archimedean normed spaces, Advances in Difference Equations, 2011, 2011, 1, 37  crossref(new windwow)
15.
Orthogonality and quintic functional equations, Acta Mathematica Sinica, English Series, 2013, 29, 7, 1381  crossref(new windwow)
16.
A FIXED-POINT METHOD FOR PERTURBATION OF HIGHER RING DERIVATIONS IN NON-ARCHIMEDEAN BANACH ALGEBRAS, International Journal of Geometric Methods in Modern Physics, 2011, 08, 07, 1611  crossref(new windwow)
17.
A functional equation related to inner product spaces in non-Archimedean L-random normed spaces, Journal of Inequalities and Applications, 2012, 2012, 1, 168  crossref(new windwow)
18.
Nearly Partial Derivations on Banach Ternary Algebras, Journal of Mathematics and Statistics, 2010, 6, 4, 454  crossref(new windwow)
19.
Fixed points and approximately heptic mappings in non-Archimedean normed spaces, Advances in Difference Equations, 2013, 2013, 1, 209  crossref(new windwow)
 References
1.
J. Aczel and J. Dhombres, Functional Equations in Several Variables, Cambridge University Press, Cambridge, 1989.

2.
L. Cadariu, Fixed points in generalized metric space and the stability of a quartic functional equation, Bul. Stiint. Univ. Politeh. Timis. Ser. Mat. Fiz. 50(64) (2005), no. 2, 25-34.

3.
P. W. Cholewa, Remarks on the stability of functional equations, Aequationes Math. 27 (1984), no. 1-2, 76-86. crossref(new window)

4.
J. K. Chung and P. K. Sahoo, On the general solution of a quartic functional equation, Bull. Korean Math. Soc. 40 (2003), no. 4, 565-576. crossref(new window)

5.
M. Eshaghi-Gordji, A. Ebadian, and S. Zolfaghari, Stability of a functional equation deriving from cubic and quartic functions, Abstract and Applied Analysis 2008 (2008), Article ID 801904, 17 pages.

6.
M. Eshaghi-Gordji, S. Kaboli-Gharetapeh, M. S. Moslehian, and S. Zolfaghari, Stability of a mixed type additive, quadratic, cubic and quartic functional equation, To appear.

7.
M. Eshaghi-Gordji, S. Kaboli-Gharetapeh, C. Park, and S. Zolfaghari, Stability of an additive-cubic-quartic functional equation, Submitted.

8.
M. Eshaghi-Gordji, C. Park, and M. Bavand-Savadkouhi, Stability of a quartic type functional equation, Submitted.

9.
Z. Gajda, On stability of additive mappings, Internat. J. Math. Math. Sci. 14 (1991), no. 3, 431-434. crossref(new window)

10.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431-436. crossref(new window)

11.
A. Grabiec, The generalized Hyers-Ulam stability of a class of functional equations, Publ. Math. Debrecen 48 (1996), no. 3-4, 217-235.

12.
D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkhauser Boston, Inc., Boston, MA, 1998.

13.
D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U. S. A. 27 (1941), 222-224. crossref(new window)

14.
G. Isac and Th. M. Rassias, On the Hyers-Ulam stability of ${\psi}$-additive mappings, J. Approx. Theory 72 (1993), no. 2, 131-137. crossref(new window)

15.
G. Isac and Th. M. Rassias, Stability of ${\psi}$-additive mappings: applications to nonlinear analysis, Internat. J. Math. Math. Sci. 19 (1996), no. 2, 219-228. crossref(new window)

16.
S. H. Lee, S. M. Im, and I. S. Hwang, Quartic functional equations, J. Math. Anal. Appl. 307 (2005), no. 2, 387-394. crossref(new window)

17.
A. Najati, On the stability of a quartic functional equation, J. Math. Anal. Appl. 340 (2008), no. 1, 569-574. crossref(new window)

18.
C. G. Park, On the stability of the orthogonally quartic functional equation, Bull. Iranian Math. Soc. 31 (2005), no. 1, 63-70.

19.
W. G. Park and J. H. Bae, On a bi-quadratic functional equation and its stability, Nonlinear Anal. 62 (2005), no. 4, 643-654. crossref(new window)

20.
J. M. Rassias, Solution of the Ulam stability problem for quartic mappings, J. Indian Math. Soc. (N.S.) 67 (2000), no. 1-4, 169-178.

21.
J. M. Rassias, Solution of the Ulam stability problem for quartic mappings, Glas. Mat. Ser. III 34(54) (1999), no. 2, 243-252.

22.
Th. M. Rassias, Functional Equations and Inequalities, Mathematics and its Applications, 518. Kluwer Academic Publishers, Dordrecht, 2000.

23.
Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math. 62 (2000), no. 1, 23-130. crossref(new window)

24.
Th. M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl. 251 (2000), no. 1, 264-284. crossref(new window)

25.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300. crossref(new window)

26.
K. Ravi and M. Arunkumar, Hyers-Ulam-Rassias stability of a quartic functional equation, Int. J. Pure Appl. Math. 34 (2007), no. 2, 247-260.

27.
E. Thandapani, K. Ravi, and M. Arunkumar, On the solution of the generalized quartic functional equation, Far East J. Appl. Math. 24 (2006), no. 3, 297-312.

28.
S. M. Ulam, Problems in Modern Mathematics, Science Editions John Wiley & Sons, Inc., New York 1964.